Hey! So I have IBS-D since a few years and nothing has helped, not even being paleo. I'm typing to just live with it as well as it works.
Today I've been at a new doctor because I noticed how I can't concentrate AT ALL anymore, always drifting off after seconds, even getting annoyed by rain, white noise-ish sounds from the street, anything so I have to stop what I'm doing. Makes me not being able to study what I like most or do anything really.
She was suddenly convinced I had ADS (if that's the proper word in english) and talked about prescribing me Medikinet (that's a kind of Ritalin).
Usually I'm completely against taking anything I don't desperately need and I'm not a big fan of mood altering heavy drugs. Her making a conclusion so fast kept me wondering also.
But I got into thinking today and because I once red here that IBS is said to be eventually caused by high levels of serotonine and dopamine - as far as I know, Ritalin lowers at least dopamine - could it help with those daily cramps and diarrhea? I would mind if it was the worst drug on earth, every IBS-free day is a day in heaven for me :D What do you think?
asked bybluekitty (252)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!